MathSciNet Relay Station
MathSciNet bibliographic data
MR1479819 (98h:30023) 30C45 (30C50)
Owa, S.; Darwish, H. E.; Aouf, M. K. Meromorphic multivalent functions with positive and fixed second coefficients. Math. Japon. 46 (1997), no. 2, 231–236.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement